American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Brayton Gray. On generalized Whitehead products. Trans. Amer. Math. Soc. 363 (2011) 6143-6158. MR 2817422.
Abstract, references, and article information   
View Article: PDF

[2] Pascal Lambrechts, Don Stanley and Lucile Vandembroucq. Embeddings up to homotopy of two-cones in euclidean space. Trans. Amer. Math. Soc. 354 (2002) 3973-4013. MR 1926862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen D. Theriault. Anick's spaces and the double loops of odd primary Moore spaces. Trans. Amer. Math. Soc. 353 (2001) 1551-1566. MR 1709779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. R. Cohen, J. P. May and L. R. Taylor. James maps and $E\sb{n}$ ring spaces . Trans. Amer. Math. Soc. 281 (1984) 285-295. MR 719670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Harper and H. R. Miller. On the double suspension homomorphism at odd primes . Trans. Amer. Math. Soc. 273 (1982) 319-331. MR 664045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1